skin-hair-icon
Pimples on my face
I am suffering from pimplesy doctor suggested me to take doxycycline 100 cap for 20 day and ap gel with it at night when my dose of capsule complete the pimples gone but after 3 days it comes back with doble amount plzz tell me what I will do is it is a bcz of doxycycline plzz helpe to get rid of it
37 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi. Greetings. Did your dermatologist day he'll cure it with twenty days of that tablet ??! Did he not ask you to visit him after three or four weeks! Acne is a chronic condition.. It cannot be cured with a single small course of any other medication. However, you'll need to take maintenance medications. Avoid oily food / smoking/ dust and pollution exposure / maintain good diet and fitness regime. Revisit your dermatologist. Further queries may be sent on follow up chat messaging. Hope this helps. Dr Govind Suresh Mittal.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.